Hi im just a bit paranoid. Ive been on the pill for over 2 years.
I last had sex on the 13th March (3rd pill into pack). I took all my pills in that pack each day and had a withdrawal bleed as normal at the start of April. I then went through another pack of pills and again had a withdrawal bleed as usual At the start of may. I noticed last Tuesday morning (19th May) some light spotting in the morning. I panicked and took a pregnancy test the same day and also one the day after (67 days after i last had sex) the tests were both negative. I’ve noticed i still have this slight bit of blood each morning a week after however then goes for the rest of the day there is no flow to the blood. I changed my pill time around 2 weeks ago from 2pm to 11am could this be the cause or Could this be caused be stress/anxiety. I finished my 3rd pill pack since sex today and am due a withdrawal bleed on friday. Is it safe to say I’m not pregnant given the 2 withdrawal bleeds since sex and the 2 negative tests 67 days after sex. What could this bit of blood be.
Update another negative test yesterday (75 days after sex)
Many thanks for your question.
All the pregnancy tests are very reassuring - it is difficult to believe that you could be pregnant.
Yes you can get spotting after changing the time that you take the pill. It is worth just thinking about other causes of bleeding - if you are over 24, are you up to date with your smear tests and have you had a recent sexual health check. I think if all of those things are negative then that is also reassuring. However if the bleeding continues then you should see your GP.